# SDR DXTA2010040804063

- Difficulty date: April 7, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N378QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800103
- Aircraft time: 2,916 hours, 1,905 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Sticking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR INDICATED UNSAFE (RED LIGHT) DURING RETRACTION. ADDITIONALLY, A LOUD THUMPING NOISE WAS HEARD COMING FROM THE NOSE GEAR AREA.  CHECKED NOSE STRUT SERVICING, FOUND WITHIN LIMITS. CHECKED UPLOCK SWITCHES FOR PROPER GROUNDS AT PCB'S, FOUND NORMAL. CHECKED RIGGING OF EMERGENCY GEAR RELEASE, FOUND WITHIN LIMITS, AS WELL AS UPLOCK SWITCH RIGGING, FOUND NORMAL. GEAR DOOR RIGGING NORMAL. FOUND NOSE UPLOCK HOOK NOT FULLY RELAXING DURING RETRACTION. DISASSEMBLED UPLOCK HOOK ASSY, FOUND ALL PARTS SERVICEABLE BUT STICKY WITH OLD LUBE. CLEANED PARTS AND LUBED. REASSEMBLED NOSE UPLOCK HOOK, OPS CHECK NORMAL OF LANDING GEAR. WORK DONE IAW MM 32-00-00, 32-30-50 AND 32-60-00.
